MathSciNet Relay Station
MathSciNet bibliographic data
MR934443 92A09 (65P05)
Sen, Asok K. An application of the Adomian decomposition method to the transient behavior of a model biochemical reaction. J. Math. Anal. Appl. 131 (1988), no. 1, 232–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement